# SDR AALA202202087005

- Difficulty date: February 7, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N567UW
- Make and model: Airbus A300*
- Aircraft serial: 5728
- Aircraft time: 26,128 hours, 10,375 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: O-Ring
- Condition: Damaged
- Location: Zone 400 - Nac/P
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: MULTIPLE ECAM MESSAGES IN CRUISE FOR GREEN HYDRAULIC SYSTEM, LOW PRESSURE AND QUANTITY. FLIGHT DECLARED AN EMERGENCY AND DIVERTED TO DFW. CREW ACCOMPLISHED A GRAVITY GEAR EXTENSION, LANDING SAFELY. **SUPPLEMENTAL REPORT FOR AALA202202077005: REPLACED DAMAGED O-RING AT #1 ENGINE GREEN HYDRAULIC SYSTEM PUMP CASE DRAIN CHECK VALVE PER AMM 29-11-37-400-001-A. ACCOMPLISHED SATISFACTORY LEAK AND OPERATIONAL CHECKS.** (CLOSED)
